MAUDE Adverse Event Report: WRIGHT MEDICAL TECHNOLOGY INC TRIAL POLY INSERT SZ 3 6MM INFINITY TOTAL ANKLE SYSTEM; TEMPLATE

WRIGHT MEDICAL TECHNOLOGY INC TRIAL POLY INSERT SZ 3 6MM INFINITY TOTAL ANKLE SYSTEM; TEMPLATE
Catalog Number 33623306
Medical Device Problem Code Component Missing (2306)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/30/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Based on the available information the device will not be returned therefore an evaluation of the device cannot be performed.A review of the device history is not possible because the lot number was not communicated.Should additional information become available, it will be provided in a supplemental report.
 
Event or Problem Description
As reported: "this case was missing the size 3 6mm poly insert trial.Although this didn¿t cause any issues during the case this would be one of the most popular sizes for patients.".

Brand Name
TRIAL POLY INSERT SZ 3 6MM INFINITY TOTAL ANKLE SYSTEM
Common Device Name
TEMPLATE
Manufacturer (Section D)
WRIGHT MEDICAL TECHNOLOGY INC
1023 cherry rd
memphis TN 38117
Manufacturer (Section G)
WRIGHT MEDICAL TECHNOLOGY, INC.
11576 memphis arlington rd
arlington TN 38002
Manufacturer Contact
dannielle stap
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key24907197
Report Number3010667733-2026-00345
Device Sequence Number9085632
Product Code HWT
UDI-Device Identifier00889797006705
UDI-Public00889797006705
Combination Product (Y/N)N
Initial Reporter CountryUK
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 07/02/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue Number33623306
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 03/30/2026
Supplement Date Received by Manufacturer06/18/2026
Initial Report FDA Received Date04/17/2026
Supplement Report FDA Received Date07/02/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown